Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 161, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2009, 12:00 AM CDT for Cooper County, Pettis County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2009, 12:00 AM CDT (05:00 UTC)
- Expired
- Jun 10, 2009, 12:30 AM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Cooper County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 112 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1799 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 100500
SVREAX
MOC053-159-100530-
/O.NEW.KEAX.SV.W.0161.090610T0500Z-090610T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 AM CDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI...
EAST CENTRAL PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 1230 AM CDT
* AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES NORTH OF SMITHTON...OR 7 MILES NORTHEAST
OF SEDALIA...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OTTERVILLE AROUND 1215 AM CDT.
BUNCETON AROUND 1230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3868 9276 3869 9299 3869 9306 3868 9307
3871 9315 3878 9315 3884 9308 3882 9272
TIME...MOT...LOC 0501Z 280DEG 20KT 3875 9308
$$
213 follow-up statements
000
WWUS53 KEAX 100512
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 AM CDT WED JUN 10 2009
MOC159-100521-
/O.CAN.KEAX.SV.W.0161.000000T0000Z-090610T0530Z/
PETTIS MO-
1212 AM CDT WED JUN 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PETTIS COUNTY IS
CANCELLED...
AT 1211 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3869 9305 3878 9305 3882 9299 3882 9272
3868 9276 3869 9299
TIME...MOT...LOC 0511Z 278DEG 21KT 3875 9299
$$
MOC053-100530-
/O.CON.KEAX.SV.W.0161.000000T0000Z-090610T0530Z/
COOPER MO-
1212 AM CDT WED JUN 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COOPER COUNTY UNTIL 1230 AM CDT...
AT 1211 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED JUST NORTH OF OTTERVILLE...OR 13 MILES EAST OF
SEDALIA...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BUNCETON AROUND 1230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3869 9305 3878 9305 3882 9299 3882 9272
3868 9276 3869 9299
TIME...MOT...LOC 0511Z 278DEG 21KT 3875 9299
$$
21000
WWUS53 KEAX 100522
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 AM CDT WED JUN 10 2009
MOC053-100530-
/O.CON.KEAX.SV.W.0161.000000T0000Z-090610T0530Z/
COOPER MO-
1222 AM CDT WED JUN 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
COOPER COUNTY UNTIL 1230 AM CDT...
AT 1221 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES NORTHEAST OF OTTERVILLE...OR 10 MILES NORTHWEST OF
TIPTON...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BUNCETON AROUND 1230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3869 9298 3875 9298 3879 9296 3881 9291
3880 9275 3868 9276
TIME...MOT...LOC 0522Z 278DEG 21KT 3874 9291
$$
21000
WWUS53 KEAX 100533
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1233 AM CDT WED JUN 10 2009
MOC053-100542-
/O.EXP.KEAX.SV.W.0161.000000T0000Z-090610T0530Z/
COOPER MO-
1233 AM CDT WED JUN 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COOPER COUNTY
HAS EXPIRED...
AT 1231 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. NICKEL SIZED
HAIL CAN BE EXPECTED OVER RURAL PORTIONS OF SOUTHEAST COOPER COUNTY
THROUGH 100 AM.
LAT...LON 3869 9298 3875 9298 3879 9296 3881 9291
3880 9275 3868 9276
TIME...MOT...LOC 0522Z 278DEG 21KT 3874 9291
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 10:02 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 9, 10:02 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1002 PM CDT TUE JUN 9 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /411 PM CDT TUE JUN 9 2009/ RATHER DIFFICULT FORECAST FOR TONIGHT AS THE MORNING AND EARLY AFTN MCS HAS PLAYED WITH THE MASS FIELDS. THE NAM/GFS HANDLED THE SITUATION RATHER POORLY WITH PATTERN RECOGNITION ALONG WITH CURRENT ANALYSIS LIKELY THE BEST FORECAST FOR TONIGHT. HOWEVER...ECMWF SEEMS TO FIT WELL WITH THE MOST LIKELY SCENARIO TONIGHT. THE AFTN MCS HAS DRIVEN THE BOUNDARY SOUTH TO NR JLN WITH THE BOUNDARY BECOMING STATIONARY NR ICT. AS A SHORTWAVE SHIFTS ENE NE OUT OF NEW MEXICO TNGT...THE BOUNDARY WILL BEGIN TO SHIFT SLOWLY NORTH WITH THE AID OF INTENSIFYING LLJ. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL KANSAS THIS EVENING AND DEVELOP ENE ALONG AND NORTH OF THE BOUNDARY. SEVERE STORMS ARE LIKELY AS MDT-STG LOW AND DEEP LVL SHR IS PRESENT...ALONG WITH MDT INSTABILITY. THE WILD CARD IS HOW FAR NORTH THE BOUNDARY WILL LIFT. CURRENT THOUGHTS ARE THAT THE BOUNDARY WILL SHIFT NORTH INTO THE SRN CWA...TO THE SOUTH OF I-70. THE STRONGEST STORMS WILL MOVE ALONG AND SOUTH OF THIS BOUNDARY. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE GIVEN THE STRONG SHEAR. THE THUNDERSTORMS IN KANSAS WILL ALSO LIKELY EVOLVE INTO AN MCS WITH THE STRONGEST PORTION OF THE MCS TO TRACK ALONG AND SOUTH OF I-70. TO THE NORTH OF I-70...ISENTROPIC LIFT COMBINED WITH ELEVATED INSTABILITY AND STRONG SHEAR...WILL SUPPORT A FEW MARGINALLY SEVERE THUNDERSTORMS WITH LARGE HAIL THE PRIMARY THREAT. HEAVY RAINFALL IS ALSO LIKELY TONIGHT...MAINLY ALONG THE I-70 CORRIDOR. PRECIPITABLE WATER VALUES EXCEED 1.75 INCHES WITH STG H8 MOISTURE FLUX. GIVEN THE RECENT HEAVY RAIN...HAVE EXPANDED THE FFA SOUTH. WILL MAINTAIN THE FFA FOR NRN MO...BUT DO NOT HAVE MUCH CONFIDENCE FOR HEAVY RAINFALL FOR FAR NRN MO...GIVEN THE PRESENT LOCATION OF THE OUTFLOW BOUNDARY. THE MCS WILL EXIT THE CWA WEDNESDAY MORNING. THE MCS WILL LIKELY DRIVE THE BOUNDARY BACK SOUTH TO NR THE ARK BDR. THE MODELS SUGGEST THAT ANOTHER WEAK SHORTWAVE TROUGH WILL MOVE THROUGH THE CWA ON WEDNESDAY. THE BOUNDARY MAY SHIFT A LITTLE NORTH...THEREFORE WILL CONFINE THE HIGHEST POPS FOR THE SRN GRIDS. THE INTENSITY OF THE THUNDERSTORMS IS A TOUGH CALL FOR WEDNESDAY AND IS DEPENDENT UPON THE LOCATION OF THE BOUNDARY. AT THIS TIME...THE THREAT FOR SEVERE WX FOR THE SRN CWFA IS LOW. .MEDIUM RANGE... AS HAS BEEN ADVERTISED...MESSY FORECAST IN STORE THROUGH THE REST OF THE WEEK. SURFACE BOUNDARY WILL NOT STRAY VERY FAR FROM THE MISSOURI REGION. MEDIUM RANGE MODELS PROG GENERAL SOUTHWEST TO NEAR ZONAL FLOW TO PERSIST ACROSS THE REGION THROUGH THE END OF THE FORECAST PERIOD...WITH TROPICAL MOISTURE STREAMING NORTH INTO THE REGION AS WELL. THEREFORE IMPULSES MOVING THROUGH THE FLOW WILL SPARK PERIODIC THUNDERSTORMS ACROSS THE REGION. EXPECT THESE TO PRIMARILY BE THE MCS VARIETY...BUT NOT NECESSARILY ALL. THAT BEING SAID...WHETHER OR NOT A PARTICULAR AREA RECEIVES RAINFALL WILL BE BASED ON PROXIMITY TO THE SURFACE AND 850MB BOUNDARIES AND STRENGTH OF THE LOW LEVEL JET IMPINGING UPON IT. AT THIS POINT IT IS TOO EARLY TO ATTEMPT TO PIN POINT BEST CHANCES SO WILL BROADBRUSH POPS THROUGHOUT THE EXTENDED BECAUSE OF THE PERIODIC RAIN CHANCES..WILL KEEP TEMPS SEASONAL. NRR && .AVIATION DISCUSSION... UPDATE MADE VALID STARTING AT 03Z...MADE SIGNIFICANT REVISION TO THE TAFS AND STRIPPED AWAY THE TEMPO AND PREVAILING GROUPS OF SHOWERS AND THUNDERSTORMS. THE HUGE MCS OVER SOUTHERN MO IS ROBBING WEST CENTRAL AND NORTHWEST MISSOURI OF THE INFLUX OF DEEPER MOISTURE TO INITIATE AND SUSTAIN MORE NUMEROUS CONVECTION THIS FAR NORTH. THE LOW LEVEL WINDS OVER OK HAVE NOW VEERED TO THE SOUTHWEST AND INTO THE SOUTHERN MO MCS SO. NOW EXPECTING ONLY WIDELY SCATTERED TO SCATTERED CONVECTION OVER NORTHWEST AND WEST CENTRAL MO SO ONLY VICINITY NEEDED IN THE TAFS NOW. MJ && .EAX WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH FROM 7 PM TUESDAY TO 7 AM WEDNESDAY FOR MOZ002- MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ012-MOZ013- MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023- MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033- MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046. KS...FLASH FLOOD WATCH FROM 7 PM TUESDAY TO 7 AM WEDNESDAY FOR KSZ025- KSZ057-KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Jun 9, 12:58 PM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1258 PM CDT TUE JUN 9 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-101800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1258 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A BAND OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS WESTERN AND CENTRAL MISSOURI THIS AFTERNOON. SOME STORMS MAY BE SEVERE ALONG AND SOUTH OF INTERSTATE 70 EARLY THIS AFTERNOON. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL. THIS THUNDERSTORM COMPLEX WILL PUSH AN OUTFLOW BOUNDARY SOUTH TO JUST SOUTH OF THE OUTLOOK AREA THIS AFTERNOON WITH THE ATMOSPHERE CONTINUING TO STABILIZE THIS AFTERNOON. HOWEVER...AS A STORM SYSTEM MOVES NORTHEAST OUT OF SOUTHERN KANSAS...THE OUTFLOW BOUNDARY WILL RETREAT NORTH THIS EVENING WITH A MOIST AND UNSTABLE AIR MASS SURGING BACK NORTH TO AREAS ALONG AND SOUTH OF INTERSTATE 70. THE FUTURE LOCATION OF THIS BOUNDARY THIS EVENING IS SOMEWHAT IN QUESTION. SEVERE THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP IN CENTRAL KANSAS THIS AFTERNOON WITH THE ACTIVITY TO MOVE NORTHEAST INTO WESTERN MISSOURI LATE THIS EVENING. SEVERE THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREAT. HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE TONIGHT...ALONG AND SOUTH OF INTERSTATE 70. THE THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL TONIGHT. A FLASH FLOOD WATCH IS CURRENTLY IN EFFECT TONIGHT FOR NORTHERN MISSOURI. THE FLASH FLOOD WATCH MAY BE EXTENDED SOUTH TO COVER MUCH OF THE REMAINDER OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO THE NIGHTTIME THUNDERSTORM ACTIVITY...ANOTHER OUTFLOW BOUNDARY WILL SAG SOUTH INTO SOUTHERN MISSOURI ON WEDNESDAY MORNING WITH THE BOUNDARY POSSIBLY RETREATING A LITTLE NORTH DURING THE DAY ON WEDNESDAY. A FEW SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON WEDNESDAY...MAINLY ALONG AND SOUTH OF INTERSTATE 70. THE PRIMARY THREAT IS LARGE HAIL. THERE IS A THREAT OF THUNDERSTORMS FRIDAY NIGHT AND SATURDAY FOR PORTIONS OF THE OUTLOOK AREA. AT THIS TIME...IT IS TOO EARLY TO DETERMINE WHETHER THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT...MAINLY ALONG AND SOUTH OF INTERSTATE 70. DB
In the hours before
Special weather statement, Jun 9, 8:08 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 808 PM CDT TUE JUN 9 2009 MOZ037-043-100145- CASS-JACKSON- 808 PM CDT TUE JUN 9 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CASS AND SOUTHWESTERN JACKSON COUNTIES UNTIL 845 PM CDT... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BELTON...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... GRANDVIEW AROUND 815 PM CDT. RAYMORE AROUND 820 PM CDT. GREENWOOD...LAKE WINNEBAGO AND LEES SUMMIT AROUND 830 PM CDT. PLEASANT HILL AROUND 835 PM CDT. LAT...LON 3888 9461 3899 9432 3879 9419 3868 9461 CDB
Local storm report, Jun 9, 8:27 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL LA CYGNE 38.35N 94.76W
06/09/2009 E1.75 INCH LINN KS LAW ENFORCEMENT
GOLFBALL SIZE HAIL
&&
MJLocal storm report, Jun 9, 8:29 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
829 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL LEES SUMMIT 38.92N 94.38W
06/09/2009 E0.75 INCH JACKSON MO TRAINED SPOTTER
PENNY SIZE HAIL
&&
MJSpecial weather statement, Jun 9, 10:58 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1058 PM CDT TUE JUN 9 2009 MOZ044-045-100430- JOHNSON-PETTIS- 1058 PM CDT TUE JUN 9 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JOHNSON AND NORTHWESTERN PETTIS COUNTIES UNTIL 1130 PM CDT... AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WARRENSBURG...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... KNOB NOSTER AND WHITEMAN AIR FORCE BASE AROUND 1120 PM CDT. LA MONTE AROUND 1130 PM CDT. LAT...LON 3892 9341 3872 9341 3873 9382 3889 9378 21
Special weather statement, Jun 9, 11:34 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1134 PM CDT TUE JUN 9 2009 MOZ045-046-100500- COOPER-PETTIS- 1134 PM CDT TUE JUN 9 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN PETTIS AND WESTERN COOPER COUNTIES UNTIL MIDNIGHT CDT... AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA MONTE...OR 10 MILES NORTHWEST OF SEDALIA...MOVING EAST AT 25 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN PETTIS AND WESTERN COOPER COUNTIES...INCLUDING THE TOWN OF HUGHESVILLE. LAT...LON 3892 9301 3872 9298 3876 9348 3887 9348 21
Local storm report, Jun 9, 11:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1157 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD KANSAS CITY 39.12N 94.55W
06/09/2009 JACKSON MO BROADCAST MEDIA
500 BLOCK OF WESTPORT ROAD...WATER 2 FEET DEEP FLOODING
CARS.
&&
PCThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:14 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 31 min |
| Jun 9, 7:44 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 31 min |
| Jun 9, 7:46 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 26 hr |
| Jun 9, 8:04 PM CDT | Special Weather Statement | EAX | Johnson | 26 min |
| Jun 9, 8:08 PM CDT | Special Weather Statement | EAX | Jackson | 37 min |
| Jun 9, 8:10 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 35 min |
| Jun 9, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 28 min |
| Jun 9, 9:42 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 24 hr |
| Jun 9, 10:31 PM CDT | Areal Flood Advisory | EAX | Macon | 6 hr |
| Jun 9, 10:58 PM CDT | Special Weather Statement | EAX | Johnson | 32 min |
| Jun 9, 11:34 PM CDT | Special Weather Statement | EAX | Pettis | 26 min |
| Jun 10, 12:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 34 hr |
| Jun 10, 12:32 AM CDT | Special Weather Statement | EAX | Cooper | 28 min |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 34 min |
| Jun 10, 5:48 PM CDT | Special Weather Statement | EAX | Bates | 27 min |
| Jun 10, 6:27 PM CDT | Special Weather Statement | EAX | Bates | 33 min |
| Jun 10, 6:56 PM CDT | Special Weather Statement | EAX | Henry | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.